Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash side effect: attn Dr.Bob :(

Posted by Noa on April 9, 2001, at 22:51:55

In reply to Re: Lamictal rash side effect: attn Dr.Bob :( Reza Samavi, posted by Sulpicia on April 6, 2001, at 14:02:07

I agree--get the rash checked out IMMEDIATELY!! Although it is relatively rare, it can be a sign of a severe reaction to the lamictal, and should be examined by a doctor right away.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:58876
URL: http://www.dr-bob.org/babble/20010403/msgs/59270.html